# SDR MASA200800105

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 26,077 hours, 19,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BF10027002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2796 PHX - REPORTED THE AFT CELING FLOOD LIGHT INOP.  MX REPLACED THE FLOOD LIGHT.
